# SDR RAIA950829

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CA06R12S3SF80
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7454 - THE LT OIL TEMP GAUGE BEGAN TO FLUTTER.  MAINTENANCE REPLACED LT OIL TEMP BULB CONNECTOR.  OPS CHECK GOOD ON GROUND RUN TEST.  (W)
